MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER

FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER
Model Number 11823
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the us catheter kit, verification of all final testing performed by/on the us catheter kit, and packaging for subject us catheter kit was performed.The review did not identify any non-conformances, issues or capas associated with us catheter kit function.Device was not returned for additional evaluation and investigation.As additional physical investigation was not performed on the device, a definitive root cause could not be determined for the alleged issue.A supplemental mdr will be sent if/when additional information is received.Internal complaint number: (b)(4).
 
Event or Problem Description
Patient's spouse contacted technical solutions to report that the patient began seeing a new physician recently for pump refills.This physician reportedly performed a catheter dye study about one and a half months ago which showed the pump to be "broken".The patient and their spouse reportedly did not know what caused the dye study to be performed.Technical solutions followed up with a local representative for more information.The agent reported that they had assisted the physician with the catheter dye study and confirmed that the issue is catheter-related.The agent stated that they were unable to aspirate from the cap during the study, and the fluoroscopy was unclear.The physician decided that the patient's pump should be replaced.

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key16831622
Report Number3010079947-2023-00038
Device Sequence Number19296627
Product Code LKK
UDI-Device Identifier00810335020099
UDI-Public(01)00810335020099(17)190403(10)23077
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2019
Device Model Number11823
Device Catalogue Number11823
Device Lot Number23077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Initial Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale